# SDR JIKA2024120401

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N388AV
- Make and model: Beech C-99
- Aircraft serial: U188
- Aircraft time: 3,978 hours, 64,732 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 11580013
- Part serial: 3868
- Condition: Low Pressure
- Location: Zone 700
- Component: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

THE #2 BRAKE PEDAL LOST ALL PRESSURE DURING TAXI FOR DEPARTURE. DURING THE PRE-FLIGHT BRAKE CHECK AND THE ENGINE PERFORMANCE CHECKS THE BRAKES HELD PRESSURE NORMALLY. MAINTENANCE INSPECTED THE CAUSE OF THE FAILURE AND FOUND A LOOSE FITTING AND LOSS OF HYDRAULIC FLUID BETWEEN THE FLEXIBLE BRAKE LINE FROM THE BRAKE ASSEMBLY TO THE HARD LINE ROUTED TO THE AIRFRAME FROM THE MASTER CYLINDER. THE FITTING WAS TORQUED TO PROPER SPECIFICATION PER THE BEECHCRAFT AMM, THE BRAKE SYSTEM BLED TO REMOVE AIR FROM THE SYSTEM, AND THE RESERVOIR SERVICED TO THE FULL LIMIT. A FUNCTIONAL CHECK OF THE BRAKE SYSTEM WAS SUCCESSFUL, AND NO FLUID LOSS WAS NOTED. THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITH NO OTHER REPORTED DISCREPANCIES.
